JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ANTI-PERIODIC SOLUTIONS FOR HIGHER-ORDER LIÉENARD TYPE DIFFERENTIAL EQUATION WITH p-LAPLACIAN OPERATOR
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ANTI-PERIODIC SOLUTIONS FOR HIGHER-ORDER LIÉENARD TYPE DIFFERENTIAL EQUATION WITH p-LAPLACIAN OPERATOR
Chen, Taiyong; Liu, Wenbin;
  PDF(new window)
 Abstract
In this paper, by using degree theory, we consider a kind of higher-order Lienard type -Laplacian differential equation as follows . Some new results on the existence of anti-periodic solutions for above equation are obtained.
 Keywords
anti-periodic solution;higher-order differential equation;p-Laplacian operator;Leray-Schauder principle;
 Language
English
 Cited by
1.
Anti-periodic solutions of Liénard equations with state dependent impulses, Journal of Differential Equations, 2016, 261, 7, 4164  crossref(new windwow)
2.
Existence of solutions for 2 n th -order nonlinear p -Laplacian differential equations, Nonlinear Analysis: Real World Applications, 2017, 34, 507  crossref(new windwow)
3.
Existence of anti-periodic solutions with symmetry for some high-order ordinary differential equations, Boundary Value Problems, 2012, 2012, 1, 108  crossref(new windwow)
4.
Antiperiodic oscillations in Chua’s circuits using conjugate coupling, Chaos, Solitons & Fractals, 2015, 75, 212  crossref(new windwow)
5.
Antiperiodic oscillations in a forced Duffing oscillator, Chaos, Solitons & Fractals, 2015, 78, 256  crossref(new windwow)
6.
Antiperiodic oscillations, Scientific Reports, 2013, 3, 1  crossref(new windwow)
 References
1.
A. R. Aftabizadeh, N. H. Pavel, and Y. Huang, Anti-periodic oscillations of some second- order differential equations and optimal control problems, J. Comput. Appl. Math. 52 (1994), no. 1-3, 3-21. crossref(new window)

2.
C. Ahn and C. Rim, Boundary ows in general coset theories, J. Phys. A 32 (1999), no. 13, 2509-2525. crossref(new window)

3.
S. Aizicovici, M. McKibben, and S. Reich, Anti-periodic solutions to nonmonotone evo- lution equations with discontinuous nonlinearities, Nonlinear Anal. 43 (2001), no. 2, 233-251. crossref(new window)

4.
H. Chen, Antiperiodic wavelets, J. Comput. Math. 14 (1996), no. 1, 32-39.

5.
Y. Chen, On Massera's theorem for anti-periodic solution, Adv. Math. Sci. Appl. 9 (1999), no. 1, 125-128.

6.
T. Chen, W. Liu, J. Zhang, and H. Zhang, Anti-periodic solutions for higher-order nonlinear ordinary differential equations, J. Korean Math. Soc. 47 (2010), no. 3, 573- 583. crossref(new window)

7.
Y. Chen, J. J. Nieto, and D. ORegan, Anti-periodic solutions for fully nonlinear first- order differential equations, Math. Comput. Modelling 46 (2007), no. 9-10, 1183-1190. crossref(new window)

8.
G. Croce and B. Dacorogna, On a generalized Wirtinger inequality, Discrete Contin. Dyn. Syst. 9 (2003), no. 5, 1329-1341. crossref(new window)

9.
K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin, 1985.

10.
R. E. Gaines and J. Mawhin, Coincidence Degree and Nonlinear Differential Equations, in: Lecture Notes in Mathematics, vol. 568, Springer-Verlag, Berlin, New York, 1977.

11.
H. Kleinert and A. Chervyakov, Functional determinants from Wronski Green function, J. Math. Phys. 40 (1999), no. 11, 6044-6051. crossref(new window)

12.
X. Li, Existence and uniqueness of periodic solutions for a kind of high-order p- Laplacian Duffing differential equation with sign-changing coefficient ahead of linear term, Nonlinear Anal. 71 (2009), no. 7-8, 2764-2770. crossref(new window)

13.
B. Liu, Anti-periodic solutions for forced Rayleigh-type equations, Nonlinear Anal. Real World Appl. 10 (2009), no. 5, 2850-2856. crossref(new window)

14.
W. Liu, J. Zhang, and T. Chen, Anti-symmetric periodic solutions for the third order differential systems, Appl. Math. Lett. 22 (2009), no. 5, 668-673. crossref(new window)

15.
Z. Lu, Travelling Tube, Shanghai Science and Technology Press, Shanghai, 1962.

16.
Z. Luo, J. Shen, and J. J. Nieto, Antiperiodic boundary value problem for first-order impulsive ordinary differential equation, Comput. Math. Appl. 49 (2005), no. 2-3, 253- 261. crossref(new window)

17.
M. Nakao, Existence of an anti-periodic solution for the quasilinear wave equation with viscosity, J. Math. Anal. Appl. 204 (1996), no. 3, 754-764. crossref(new window)

18.
H. Pang, W. Ge, and M. Tian, Solvability of nonlocal boundary value problems for ordinary differential equation of higher order with a p-Laplacian, Comput. Math. Appl. 56 (2008), no. 1, 127-142. crossref(new window)

19.
P. Souplet, Optimal uniqueness condition for the antiperiodic solutions of some nonlin- ear parabolic equations, Nonlinear Anal. 32 (1998), no. 2, 279-286. crossref(new window)

20.
H. Su, B. Wang, Z. Wei, and X. Zhang, Positive solutions of four-point boundary value problems for higher-order p-Laplacian operator, J. Math. Anal. Appl. 330 (2007), no. 2, 836-851. crossref(new window)

21.
F. Xu, L. Liu, and Y. Wu, Multiple positive solutions of four-point nonlinear boundary value problems for a higher-order p-Laplacian operator with all derivatives, Nonlinear Anal. 71 (2009), no. 9, 4309-4319. crossref(new window)

22.
Y. Yin, Monotone iterative technique and quasilinearization for some anti-periodic problems, Nonlinear World 3 (1996), no. 2, 253-266.